6 weeks ago, my doc took me off Zoloft (having taken that for over 10 yrs, it quit working), and put me on 10 mg of Trintellix. Had some minor dizziness and headaches the first week, then I actually felt good, and got to thinking maybe I'd feel even better on a higher dose. 2 weeks ago, she bumped me up to 20 mg, and I have had nausea ever since - mild, no vomiting, and I can eat - but the sensation of feeling even a little bit sick ALL OF THE TIME is really wearing me down. Any comments on this would be greatly appreciated!
Hi, currently I'm on my second week of 10 mg and will be bumped up to 20 mg after I see my doc on the 22nd. I've had some nausea even with the starting 5 mg dose. The nausea has typically lasted a few hours after taking in the morning and then goes away. Maybe the 20 mg. is going to be too much for you since the feeling is persistent but since I'm not at that dose yet I can't say. They don't make a 15 mg dose that I'm aware of but you could go with a 10 mg and a 5mg together to see if it gives you that extra boost you're looking for. ..but that's 2 prescriptions and more cost. I would love to hear how everything works out for you!
Blu Skai; Really this is common with these class of medication, The good thing your at the 2 week point and that is normally when most the side effects go away that you get when you first start these medications, In fact, the one you are talking about must be pretty common because I have heard this and answered this several time and all of these people so far have let me know that if it had not gone away by 2 weeks it was during the following week. If you can would you let me know if this is going to be the same with you. glad that it is working for you and you're able to get through this but you really should be feeling better at any time. If not by chance let the doctor know. And also if you remember to try and take this medication at the same time or very close every day. Good luck and looking forward to hearing from you. Chuck1957
Everyone is different. I took it for about 8 months then tapered off of it. My Dr. asked if it made me feel better and I said I really didn't know. Based on that answer he said it probably wasn't helping me.
I was prescribed 20 mg. Started at 5 mg. After a couple of weeks the dizziness went away so upped it to 10 mg. Needed a couple of weeks for dizziness to go away again, then upped it again to 15 mg... couldn't do it, felt awful including nausea. Went back to 10 mg for 2 months, then back to 5 mg. I am very sensitive to ALL medications. The lowest recommended dosage is all I can tolerate.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Mar 2015 • 1 answer
Posted 25 Aug 2015 • 3 answers
Posted 29 Oct 2015 • 2 answers
Posted 1 Dec 2015 • 4 answers
Posted 27 Jun 2017 • 5 answers